# SDR DHL9770213D

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FRAME INNER FLANGE DENTED AND GOUGED 4 ABOVE FLOOR  AT BS 560 RIGHT SIDE OF CABIN.  CUT OUT DAMAGED AREA AND REMOVED OLD REPAIR.  INSTALLED DOUBLER PER SRM 53-10-4, 21 X 6  AND 21 X 3.5.
